Near-optimal control problems for linear forward-backward stochastic systems

Jianhui Huang, Xun Li, Guangchen Wang

Research output: Journal article publicationJournal articleAcademic researchpeer-review

37 Citations (Scopus)

Abstract

Herein, we study the near-optimality of linear forward-backward stochastic control systems. As the theoretical results, some sufficient and necessary conditions of the near-optimality are established in the form of Pontryagin stochastic maximum principle. As an illustration and practical application, one ε-optimal control example is figured out and solved using our theoretical results.
Original languageEnglish
Pages (from-to)397-404
Number of pages8
JournalAutomatica
Volume46
Issue number2
DOIs
Publication statusPublished - 1 Feb 2010

Keywords

  • Ekeland's principle
  • Linear forward-backward stochastic differential equation
  • Near-optimal
  • Necessary condition
  • Spike variation
  • Sufficient condition

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Electrical and Electronic Engineering

Cite this